Mihaela Ribičić Penava
Mihaela Ribičić Penava
Assistent professor at the Department of Mathematics, University of Osijek
Potvrđena adresa e-pošte na mathos.hr
Naslov
Citirano
Citirano
Godina
Companion inequalities to Jensen's inequality for m-convex and (α, m)-convex functions
MK Bakula, J Pecaric, M Ribicic
J. Inequal. Pure & Appl. Math 7 (5), 1-32, 2006
792006
General Integral Identities and Related Inequalities
AA Aljinović, A Čivljak, S Kovač, J Pečarić, MR Penava
Element, 2013
11*2013
Sharp integral inequalities based on general two-point formulae via an extension of Montgomery’s identity
AA Aljinović, J Pečarić, MR Penava
The ANZIAM Journal 51 (1), 67-101, 2009
102009
Jensenova nejednakost i nejednakosti izvedene iz nje
M Ribičić Penava, K Bošnjak
Osječki matematički list 16 (1), 15-25, 2016
62016
Some Grüss type inequalities and corrected three-point quadrature formulae of Euler type
MK Bakula, J Pečarić, MR Penava, A Vukelić
Journal of Inequalities and Applications 2015 (1), 1-14, 2015
62015
Euler’s method for weighted integral formulae
J Pečarić, MR Penava, A Vukelić
Applied mathematics and computation 206 (1), 445-456, 2008
62008
Gama i beta funkcije.
MR Penava, D Škrobar
Osjecki Matematicki List 15 (2), 2015
42015
Companion inequalities to Ostrowski--Grüss type inequality and applications
KM Awan, J Pecaric, MR Penava
Turkish Journal of Mathematics 39 (2), 228-234, 2015
42015
Sharp integral inequalities based on general three-point formula via an
J Pecaric, MR Penava
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2012
42012
Bounds for the Chebyshev functional and applications to the weighted integral formulae
J Pečarić, MR Penava, A Vukelić
Applied Mathematics and Computation 268, 957-965, 2015
32015
New estimations of the remainder in three-point quadrature formulae of Euler type
M Klaričić Bakula, J Pečarić, M Ribičić Penava, A Vukelić
Journal of Mathematical Inequalities 9 (4), 1143-1156, 2015
32015
GENERAL THREE–POINT QUADRATURE FORMULAE WITH APPLICATIONS FOR α–L–HOLDER TYPE FUNCTIONS
MK Bakula, J PEˇCARI, MR Penava
Journal of Mathematical Inequalities 2 (3), 343-361, 2008
32008
WEIGHTED OSTROWSKI AND GRÜSS TYPE INEQUALITIES.
J PEČARIĆ, MR PENAVA
Journal of Inequalities & Special Functions 11 (1), 2020
22020
Sharp Integral Inequalities Based on a General Four-Point Quadrature Formula via a Generalization of the Montgomery Identity
J Pečarić, M Ribičić Penava
International journal of mathematics and mathematical sciences 2012, 2012
22012
General four-point quadrature formulae with applications for α-L-Hölder type functions
MK Bakula, MR Penava
Journal of mathematical ineqalities 3 (3), 427-436, 2009
2*2009
On the choice of initial approximation of the least squares estimate in some growth models of exponential type
D Jukić, D Marković, M Ribičić, A Krajina
Proceedings of the 9th International Conference on Operational Research: KOI …, 2002
22002
Some inequalities for the Čebyšev functional and general four-point quadrature formulae of Euler type
MK Bakula, J Pečarić, MR Penava, A Vukelić
V Congress of Mathematicians of Macedonia, 2014
12014
Linearni operatori u prostoru
R Scitovski, MR Penava, Z Tomljanovic
1
Generalizations of Ostrowski type inequalities via Hermite polynomials
L Kvesić, J Pečarić, MR Penava
Journal of Inequalities and Applications 2020 (1), 1-14, 2020
2020
Bernoulli polynomials
M Ribičić Penava, A Nuić
Osječki matematički list 18 (2), 147-157, 2018
2018
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20